# SDR 00FDEA00719

- Difficulty date: October 11, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Aft Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT CAME ON DURING CR.  SWITCHING BLEEDS TO 1 AND 3 EXTINGUISHED.  INSP ALL LOOPS DETECTOR, OK.  NO FAULT FOUND.
